Diyala Journal for Pure Science
Scientific Refereed Journal Published By College of Science - University of Diyala
Forgotten my password !
Diyala Journal for Pure Science DJPS
P- ISSN:2222-8373, E-ISSN:2518-9255
Volume 13, Issue 4, Part 1 , October. 2017
Approximation of Unbounded Functions by Trigonometric Polynomials
Alaa A. Auad and Mousa M. Khrajan
Year: 2017, Volume: 13, Issue: 4, Part:1
Pages: 106-116 , DOI: http://dx.doi.org/10.24237/djps.1304.319B
The purpose of this paper is present a brief survey of know on estimates the rate for best approximation of unbounded functions by suitable trigonometric polynomials of one variable in weighted space . Moreover we studied concerning the degree of best trigonometric approximation of with non-integer in .
Keywords: Unbounded functions, trigonometric polynomials, weight space.